# SDR COMA0260374

- Difficulty date: June 15, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 14,306 hours, 13,324 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5124 DURING BLEED AIR TRANSFER, COCKPIT FILLED WITH SMOKE AFTER LANDING WHILE TAXIING TO THE GATE.SECURED R/H COOLING PACK AND DEFERRED MAINT PER MEL.
